# SDR ASOA03407

- Difficulty date: August 31, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P01
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT FROM DFW-SAT, AT APPROX 19,000 FT THE CREW RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW REDUCED THE RIGHT ENGINE TO IDLE.  THE OIL PRESSURE CONTINUED TO FLUCTUATE BETWEEN 40 TO 45 PSI AND SHORTLY AFTERWARDS FLUCTUATED INTO THE RED RANTE.  THE CREW FOLLOWED QRH PROCEDURES AND SHUT DOWN THE RT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN SAT.  MAINTENANCE REMOVED AND REPLACED THE INTEGRATED DRIVE GENERATOR CARBON SEAL ASSY ON THE RIGHT ENGINE, THEN PERFORMED AN OIL CONSUMPTION CHECK.  NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
